Cite This Item

Copy Citation

Annalisa Crannell, et al. “The Image of a Square.” The American Mathematical Monthly, vol. 124, no. 2, 2017, pp. 99–115., Accessed 23 Jan. 2021.
Annalisa Crannell, Marc Frantz, & Fumiko Futamura. (2017). The Image of a Square. The American Mathematical Monthly, 124(2), 99-115. Retrieved January 23, 2021, from
Annalisa Crannell, Marc Frantz, and Fumiko Futamura. "The Image of a Square." The American Mathematical Monthly 124, no. 2 (2017): 99-115. Accessed January 23, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.